# SDR ASAA2016082917843

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,556 hours, 9,010 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: EM484034
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,556 hours, 9,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK,  FOUND NR 1 ENGINE LEFT VBV ACTUATOR LEAKING 12 DROPS PER MINUTE.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE LT VBV ACTUATOR IAW AMM 75-32-02-000-801-F00 AND 75-32-02-400-801-F00. NO LEAKS NOTED.
